Alert archive / South Dakota / Flash Flood Warnings in 2009

Flash Flood Warning 9, NWS Aberdeen, SD

June 16, 2009Brown County, Day County, Spink County, South Dakota

NWS Aberdeen, SD issued this flash flood warning at Jun 16, 2009, 2:40 PM CDT for Brown County, Day County, Spink County, South Dakota. It was in force for 5 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2009, 2:40 PM CDT (19:40 UTC)
Expired
Jun 16, 2009, 7:45 PM CDT
In force
5 hr
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Flood severity
None

Counties Brown County, SD, Day County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 21 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 3:00 PM CDTFLASH FLOOD4 W Ferney, SDHEAVY RAIN MEASURING 5.40 INCHES CAUSED FLOODING WEST OF FERNEY.
Jun 16, 3:00 PM CDTFLASH FLOOD6 E Stratford, SDOVER 5 INCHES OF RAIN CAUSED BASEMENT FLOODING.
Jun 16, 3:00 PM CDTFLASH FLOOD7 Se Stratford, SDHEAVY RAIN MEASURING 5.50 INHCES CAUSED FLOODING OF CROPS AND ROADS. SOME ROADS WERE WASHED OUT.
Jun 16, 3:20 PM CDTHEAVY RAIN 3.5Stratford, SD3.5 INCHES OF RAIN SINCE 2 PM. STREET FLOODING IN TOWN.
Jun 16, 3:30 PM CDTFLASH FLOOD4 Sse Stratford, SDMANY ACRES OF CROPS FLOODED. PUMPING WATER OUT OF BASEMENT.
Jun 16, 3:58 PM CDTFLASH FLOOD7 Sse Stratford, SD
Jun 16, 4:19 PM CDTFLASH FLOOD5 Se Groton, SD
Jun 16, 4:22 PM CDTFLASH FLOOD6 Nne Stratford, SD
Jun 16, 4:24 PM CDTFLASH FLOOD4 Wsw Groton, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KABR 161940
FFWABR
SDC013-037-115-170145-
/O.NEW.KABR.FF.W.0009.090616T1940Z-090617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
240 PM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BROWN COUNTY IN NORTHEAST SOUTH DAKOTA...
  THIS INCLUDES THE CITY OF GROTON...
  EXTREME WEST CENTRAL DAY COUNTY IN NORTHEAST SOUTH DAKOTA...
  NORTH CENTRAL SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 845 PM CDT

* AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUTTERVILLE
  COLONY...STRATFORD AND FERNEY

RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL HAVE FALLEN IN THE WARNED 
AREA. AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 4551 9819 4544 9797 4530 9808 4516 9825
      4522 9840

$$
DORN
2 follow-up statements
000 
WGUS73 KABR 162032
FFSABR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
332 PM CDT TUE JUN 16 2009

SDC013-037-115-170145-
/O.CON.KABR.FF.W.0009.000000T0000Z-090617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN SD-DAY SD-SPINK SD-
332 PM CDT TUE JUN 16 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTH
CENTRAL SPINK...EXTREME WEST CENTRAL DAY AND SOUTHEASTERN BROWN
COUNTIES...

AT 330 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING FLASH 
FLOODING OVER THE WARNED AREA. OVER 3 INCHES OF RAIN HAS FALLEN 
SINCE 2 PM JUST EAST AND SOUTHEAST OF STRATFORD. HEAVY RAIN 
CONTINUES ACROSS THE WARNED AREA...WITH AN ADDITIONAL 1 TO 3 INCHES 
OF RAINFALL POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FERNEY AND 
GROTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4551 9819 4544 9797 4530 9808 4516 9825
      4522 9840

$$
DORN
000 
WGUS73 KABR 170045
FFSABR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
745 PM CDT TUE JUN 16 2009

SDC013-037-115-170055-
/O.CAN.KABR.FF.W.0009.000000T0000Z-090617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN SD-DAY SD-SPINK SD-
745 PM CDT TUE JUN 16 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
SPINK...EXTREME WEST CENTRAL DAY AND SOUTHEASTERN BROWN COUNTIES...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4551 9819 4544 9797 4530 9808 4516 9825
      4522 9840

$$
KEEFE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 11:05 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 16, 11:05 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1105 AM CDT TUE JUN 16 2009

.UPDATE...
NO MAJOR CHANGES MADE TO THE FORECAST THIS MORNING. AREA OF
SHOWERS AND THUNDERSTORM CURRENTLY OVER THE NORTH CENTRAL PART OF
THE CWA...WITH INDICATIONS OF MORE DEVELOPING TO THE WEST. SO
FAR...LIGHTNING AND HEAVY RAIN HAVE BEEN THE MAIN CONCERNS. STILL
EXPECT TO SEE MORE DEVELOPMENT THIS AFTERNOON...BUT SEVERE
CONCERNS ARE PRETTY MINIMAL. BIGGER CONCERN IS MORE RAIN OVER
AREAS THAT HAVE RECEIVED SIGNIFICANT RAINFALL THE LAST COUPLE OF
DAYS. WILL CONTINUE TO MONITOR FOR POSSIBLE FLOOD HEADLINES.

&&
.PREV DISCUSSION...
.SHORT TERM...TODAY THROUGH THURSDAY
PRECIPITATION CHANCES THROUGHOUT THE SHORT RANGE IS THE MAIN
FORECAST CHALLENGE.

A DRY LINE IS CURRENTLY MOVING ACROSS WESTERN SOUTH DAKOTA WITH
SOME PRE-FRONTAL SCATTERED SHOWERS AND THUNDERSTORM MOVING
NORTHEAST. DEW POINTS BEHIND THE DRY LINE ARE SHOWN TO BE IN THE
UPPER 40S TO THE LOWER 50S. AMPLE MOISTURE ACROSS MOST OF THE CWA
WILL RESULT IN ADDITIONAL THUNDERSTORM DEVELOP THROUGH AT LEAST
LATE MORNING. USED THE 4KM WRF WITH REGARDS TO THE PLACEMENT OF
THE BEST CHANCE FOR PRECIPITATION. LATER THIS AFTERNOON...BOUNDARY
LAYER DEW POINTS IN THE EASTERN HALF OF THE CWA INCREASE TO THE
MID 60S. HOWEVER THE BEST SHEAR AND CAPE VALUES ARE SOUTHEAST OF
THE CWA. IN THE SW CWA...MID LEVEL LAPSE RATES REACH TO PLUS 8C
LATER THIS EVENING...WITH DIURNALLY DRIVEN THUNDERSTORMS POSSIBLE.

LATE TONIGHT THROUGH WEDNESDAY MORNING LOOKS TO BE THE ONLY DRY
PERIOD...OR AT LEAST UNTIL THE NEXT MODEL RUN COMES IN. BEYOND
WEDNESDAY AFTERNOON...MODELS INDICATED SEVERAL HARD TO TIME SHORT
WAVES WILL MOVE ACROSS THE AREA. AT THIS TIME...THE EASTERN CWA
LOOKS TO BE THE BEST LOCATION TO SEE THUNDERSTORMS.

TEMPERATURES THROUGHOUT THE SHORT TERM WILL BE WITHIN A FEW
DEGREES OF CLIMO.

.LONG TERM...THURSDAY EVENING THROUGH SUNDAY EVENING
THE LONG TERM PERIOD STARTS OUT WITH AN UPPER LEVEL SHORT WAVE
TROUGH SWEEPING ACROSS THE REGION FRIDAY. CHANCES OF SHOWERS AND
THUNDERSTORMS EXIST WITH THIS FEATURE...ESPECIALLY FOR THE
NORTHEAST FA WHERE INSTABILITY IS THE GREATEST. THE PATTERN MAKES
A QUICK TRANSITION TO AN UPPER LEVEL RIDGE AND SURFACE HIGH
PRESSURE ON SATURDAY WHICH WILL RESULT IN BRIEF DRY PERIOD.
SATURDAY ALSO APPEARS TO BE THE WARMEST DAY OF THE LONG TERM
PERIOD WITH MODELS INDICATING 850 TEMPERATURES IN THE LOW 20S.
LATE SUNDAY INTO EARLY MONDAY ANOTHER SHORT WAVE AND SURFACE LOW
PRESSURE SYSTEM DEVELOPS AND BRINGS YET ANOTHER CHANCE OF
PRECIPITATION.

&&

.AVIATION...
MVFR CIGS COVER MUCH OF THE REGION THIS MORNING...WITH LINGERING
SHOWERS AND THUNDERSTORMS NEAR KABR. VSBYS MAY BE REDUCED TO 3-5
MI IN BR. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING WHICH COULD RESULT IN BRIEF MVFR/IFR
CONDITIONS.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...PARKIN
SHORT TERM...SD
LONG TERM...KRAMLICH
AVIATION...KRAMLICH

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 16, 4:34 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
434 AM CDT TUE JUN 16 2009

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-170945-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
434 AM CDT TUE JUN 16 2009 /334 AM MDT TUE JUN 16 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS
MORNING...WITH THE MAIN THREAT BEING LOCALLY HEAVY RAINFALL.
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATER THIS
AFTERNOON WITH THE MAIN THREAT BEING LARGE HAIL AND LOCALLY HEAVY
RAINFALL. THE BEST LOCATIONS FOR STRONG TO SEVERE THUNDERSTORMS
WILL BE FROM EASTERN HAND COUNTY TO SOUTHERN CLARK AND DEUEL
COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ACTIVE PATTERN IS EXPECTED THROUGHOUT THE WORK WEEK...WITH
NONE OF THE DAYS IN WHICH THUNDERSTORMS ARE FORECAST APPEARS
PARTICULARLY FAVORABLE FOR A WIDESPREAD SEVERE WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE LATE AFTERNOON HOURS.

SD

In the hours before

Special weather statement, Jun 16, 12:42 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1242 PM CDT TUE JUN 16 2009

SDZ003>007-009>011-015>018-170000-
CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY-
DEWEY-POTTER-FAULK-SPINK-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE...
GETTYSBURG...FAULKTON...REDFIELD
1242 PM CDT TUE JUN 16 2009 /1142 AM MDT TUE JUN 16 2009/

...FUNNEL CLOUDS AND WEAK TORNADOES POSSIBLE THIS AFTERNOON...

THE COMBINATION OF ABUNDANT LOW LEVEL MOISTURE...AN UPPER LEVEL
DISTURBANCE...AND A WEAK FRONT ACROSS THE AREA WILL PRODUCE THE
POTENTIAL FOR FUNNEL CLOUDS AND WEAK TORNADOES THIS AFTERNOON AND
EVENING.

THESE TORNADOES ARE NOT ASSOCIATED WITH SUPERCELL THUNDERSTORMS
AND ARE GENERALLY MUCH WEAKER. HOWEVER...THEY CAN GENERATE WINDS IN
EXCESS OF 50 MPH...AND PRODUCE MINOR DAMAGE. IF YOU SPOT A TORNADO...TAKE
COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
WEATHER RELATED UPDATES...INCLUDING POSSIBLE WARNINGS.

FOWLE
Local storm report, Jun 16, 1:58 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
158 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TORNADO          8 NE GETTYSBURG         45.09N 99.84W
06/16/2009                   POTTER             SD   PUBLIC

&&

TMK
Local storm report, Jun 16, 2:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
212 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TORNADO          12 N MILLER             44.69N 98.99W
06/16/2009                   HAND               SD   LAW ENFORCEMENT

&&

TMK
Local storm report, Jun 16, 2:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
218 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             12 N MILLER             44.69N 98.99W
06/16/2009  E1.00 INCH       HAND               SD   LAW ENFORCEMENT

&&

TMK
Local storm report, Jun 16, 2:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
225 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             6 W BOWDLE              45.45N 99.78W
06/16/2009  E1.00 INCH       WALWORTH           SD   LAW ENFORCEMENT

&&

TMK
Local storm report, Jun 16, 2:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
228 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             1 S SENECA              45.05N 99.51W
06/16/2009  E1.75 INCH       FAULK              SD   LAW ENFORCEMENT

&&

TMK

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:00 PM CDTFlash Flood WarningABRDewey2 hr
Jun 15, 7:20 PM CDTFlash Flood WarningABRCorson92 min
Jun 15, 7:44 PM CDTSevere Thunderstorm WarningABRDewey61 min
Jun 15, 8:13 PM CDTFlash Flood WarningABRDewey2 hr
Jun 15, 8:29 PM CDTSevere Thunderstorm WarningABRDewey, Stanley, Sully46 min
Jun 15, 8:47 PM CDTSevere Thunderstorm WarningABRDewey13 min
Jun 15, 9:04 PM CDTAreal Flood WarningABRDewey3 hr
Jun 15, 9:17 PM CDTSevere Thunderstorm WarningABRDewey, Hughes, Jones, Stanley, Sully43 min
Jun 15, 9:22 PM CDTSpecial Weather StatementABRDewey38 min
Jun 15, 9:46 PM CDTTornado WarningABRStanley29 min
Jun 15, 10:01 PM CDTSevere Thunderstorm WarningABRStanley44 min
Jun 15, 10:15 PM CDTTornado WarningABRStanley30 min
Jun 15, 10:26 PM CDTTornado WarningABRStanley34 min
Jun 15, 10:46 PM CDTTornado WarningABRStanley29 min
Jun 15, 11:15 PM CDTSpecial Weather StatementABRStanley30 min
Jun 16, 12:58 AM CDTSpecial Weather StatementABRWalworth32 min
Jun 16, 10:43 AM CDTAreal Flood AdvisoryABRBrown, Edmunds3 hr
Jun 16, 1:13 PM CDTAreal Flood AdvisoryABRMarshall3 hr
Jun 16, 1:30 PM CDTSevere Thunderstorm WarningABRCampbell, Corson30 min
Jun 16, 1:32 PM CDTSevere Thunderstorm WarningABRBrown, Spink43 min
Jun 16, 1:39 PM CDTTornado WarningABREdmunds, Faulk, Potter51 min
Jun 16, 1:41 PM CDTTornado WarningABRWalworth49 min
Jun 16, 1:42 PM CDTTornado WarningABRHand48 min
Jun 16, 2:05 PM CDTTornado WarningABRHand40 min
Jun 16, 2:08 PM CDTTornado WarningABRFaulk37 min
Jun 16, 2:17 PM CDTSevere Thunderstorm WarningABRBrown, Spink58 min
Jun 16, 2:20 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth40 min
Jun 16, 2:27 PM CDTTornado WarningABRHand63 min
Jun 16, 2:29 PM CDTTornado WarningABRFaulk46 min
Jun 16, 2:58 PM CDTSevere Thunderstorm WarningABRHand, Spink30 min
Jun 16, 3:05 PM CDTTornado WarningABRHand55 min
Jun 16, 3:06 PM CDTTornado WarningABRFaulk19 min
Jun 16, 3:10 PM CDTSevere Thunderstorm WarningABRBrown, Spink44 min
Jun 16, 3:28 PM CDTSevere Thunderstorm WarningABRFaulk, Hand62 min
Jun 16, 3:38 PM CDTTornado WarningABRHand52 min
Jun 16, 3:48 PM CDTTornado WarningABRHand42 min
Jun 16, 3:52 PM CDTFlash Flood WarningABRBrown, Edmunds4 hr
Jun 16, 3:56 PM CDTSevere Thunderstorm WarningABRHand49 min
Jun 16, 4:21 PM CDTTornado WarningABRHand39 min
Jun 16, 5:46 PM CDTSpecial Weather StatementABRGrant29 min

Nearby

Flash Flood Warnings in South Dakota, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.